Alert archive / Missouri / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 114, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jun 7, 2005, 9:00 PM CDT for Franklin County, Missouri. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 7, 2005, 9:00 PM CDT (02:00 UTC)
- Expired
- Jun 7, 2005, 9:27 PM CDT
- In force
- 27 min
- Issued by
- NWS St. Louis, MO
- Area
- Counties, with a storm outline in the text
County Franklin County, MO
The radar
The St Louis radar (KLSX), 28 km from the middle of the area, began a volume at 02:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 2.0 hours before the alert went out and 268 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 763 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 1955 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLSX 080200
SVRLSX
MOC071-080245-
/O.NEW.KLSX.SV.W.0114.050608T0200Z-050608T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
900 PM CDT TUE JUN 7 2005
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN FRANKLIN COUNTY IN EAST CENTRAL MISSOURI
* UNTIL 945 PM CDT
* AT 854 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR UNION...AND MOVING
NORTHEAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
WASHINGTON
VILLA RIDGE
GRAY SUMMIT
LAT...LON 3852 9119 3860 9107 3860 9104 3853 9097
3853 9090 3858 9083 3858 9078 3863 9074
3863 9074 3851 9075 3838 9107
$$
CVKING1 follow-up statement
000
WWUS53 KLSX 080227
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
926 PM CDT TUE JUN 7 2005
MOC071-080236-
/O.CAN.KLSX.SV.W.0114.000000T0000Z-050608T0245Z/
FRANKLIN MO-
926 PM CDT TUE JUN 7 2005
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FRANKLIN COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER
APPEARED TO BE SEVERE. A GUST FRONT IS RACING NORTHEAST AHEAD OF THE
COLLAPSING THUNDERSTORM AND COULD CAUSE WINDS TO BRIEFLY GUST UP TO
35 MPH ACROSS EASTERN FRANKLIN COUNTY...ST. CHARLES COUNTY...AND ST.
LOUIS COUNTY OVER THE NEXT HALF HOUR.
LAT...LON 3852 9119 3860 9107 3860 9104 3853 9097
3853 9090 3858 9083 3858 9078 3863 9074
3863 9074 3851 9075 3838 9107
$$
CVKINGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 2:55 PM CDT, 6 hours 5 minutes earlier.
Area forecast discussion, Jun 7, 2:55 PM CDT, 6 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 255 PM CDT TUE JUN 7 2005 .DISCUSSION... MAIN CONCERNS THIS PKG TO BE EXTENT AND DURATION OF AFTN CNVCTN AND THEN CHCS FOR PCPN AND TEMPS BOTH NR TERM AND XTNDD. TSRA DVLPD THIS MRNG OVR S CTRL MO AND HV MOVD SLOLY ENEWD WITH ANTHR AREA OF TSTMS DVLPG ERLY AFTN OVR WRN MO FM IA TO AR BDT AIDED BY OUTFLOW BNDRY FM CLUSTER TO E AND SUM MIDLVL CONVRNGC IN WRN MO. AREA OF PCPN IS MOVG NE AND XPCTD TO WKN AFT SS. HV ADDED CHC POPS TO ZNS FOR THIS EVE. MDLS SHWG GOOD CONTINUITY WITH PREV RUNS WITH UA PTTN WITH 500MB CLZD LO OVR NW U.S. WITH BROAD RIDGE BLDG OVR SERN U.S. XTNDG NW INTO WRN GT LKS. SWLY FLOW ACRS CTRL U.S. WITH SVRL MINOR S/WVS MOVG NE IN MEAN FLOW. MORE SIG WV KICKS OUT ON THU AND WL KP HIER POPS FOR LT WK. THE UA PTTN TO BE FAIRLY STABLE WITH L/WV TROF OVR WRN U.S. WITH RDG OVR E. WL KP LO CHC POPS THRU SAT AND AGAIN ON MON. TEMPS TO CONT ABV NRML UNTIL LT WK THEN NR NRML RMNDR OF XTNDD. && .PRELIMINARY POINT TEMPS/POPS... ST LOUIS 72 93 74 89 / 30 30 30 30 QUINCY 69 89 69 86 / 20 30 40 40 COLUMBIA 68 90 70 87 / 30 30 40 40 JEFFERSON CITY 68 90 70 87 / 30 30 40 40 SALEM 70 90 71 88 / 20 30 30 30 FARMINGTON 67 89 69 87 / 30 30 30 30 && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WDB
Hazardous weather outlook, Jun 7, 4:08 PM CDT, 4 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 408 PM CDT TUE JUN 7 2005 ILZ095>097-MOZ018-019-026-027-034>036-041-042-047>052-059-060-081100- ADAMS IL-AUDRAIN-BOONE-BROWN-CALLAWAY-COLE-GASCONADE-KNOX-LEWIS- LINCOLN-MARION-MONITEAU-MONROE-MONTGOMERY-OSAGE-PIKE-PIKE IL-RALLS- SHELBY-WARREN- 408 PM CDT TUE JUN 7 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS CAN BE EXPECTED DURING THE EVENING HOURS. WHILE NO WIDESPREAD SEVERE WEATHER IS EXPECTED...ISOLATED STORMS MAY PRODUCE LOCALLY HEAVY RAINFALL...WIND GUSTS TO 60 MPH AND HAIL UP TO THE SIZE OF NICKELS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY A SERIES OF STORM SYSTEMS WILL MOVE ACROSS THE REGION THROUGH THE WEEKEND BRINGING A CONTINUED CHANCE OF THUNDERSTORMS TO AREA FROM WEDNESDAY AFTERNOON THROUGH SUNDAY NIGHT. THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE PLAINS STATES ON WEDNESDAY AFTERNOON AND MOVE INTO CENTRAL AND NORTHEAST MISSOURI WEDNESDAY NIGHT. THERE IS A SLIGHT RISK THAT THESE STORMS MAY BE SEVERE...CAPABLE OF PRODUCING DAMAGING WINDS AND LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEED ON A LIMITED BASIS THIS EVENING. ILZ058>060-064-065-069-070-074-079-098>102-MOZ061>065-072>075-084- 085-099-081100- BOND IL-CALHOUN IL-CLINTON IL-CRAWFORD-FAYETTE IL-FRANKLIN-GREENE IL- IRON-JEFFERSON-JERSEY IL-MACOUPIN IL-MADISON-MADISON IL-MARION IL- MONROE IL-MONTGOMERY IL-RANDOLPH IL-REYNOLDS-ST CHARLES-ST CLAIR IL- ST FRANCOIS-ST LOUIS-ST LOUIS CITY-STE GENEVIEVE-WASHINGTON- WASHINGTON IL- 408 PM CDT TUE JUN 7 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF EAST CENTRAL AND SOUTHEAST MISSOURI AS WELL AS SOUTHWEST AND SOUTH CENTRAL ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS CAN BE EXPECTED DURING THE EVENING HOURS. A FEW OF THESE STORMS MAY BE QUITE STRONG...CAPABLE OF PRODUCING SMALL HAIL UP TO THE SIZE OF DIMES...WIND GUSTS TO 45 MPH AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY A SERIES OF STORM SYSTEMS WILL MOVE ACROSS THE REGION THROUGH THE WEEKEND BRINGING A CONTINUED CHANCE OF THUNDERSTORMS TO AREA FROM WEDNESDAY EVENING THROUGH SUNDAY NIGHT. NO WIDESPREAD SEVERE WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEED ON A LIMITED BASIS THIS EVENING. BRITT
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 8:13 PM CDT | Severe Thunderstorm Warning | LSX | Gasconade | 26 min |
| Jun 8, 12:25 PM CDT | Severe Thunderstorm Warning | LSX | Knox | 50 min |
| Jun 8, 1:09 PM CDT | Severe Thunderstorm Warning | LSX | Knox, Shelby | 51 min |
| Jun 8, 1:33 PM CDT | Tornado Warning | LSX | Lewis, Marion, Shelby | 44 min |
| Jun 8, 2:11 PM CDT | Severe Thunderstorm Warning | LSX | Marion, Ralls | 33 min |
| Jun 8, 2:20 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Monroe | 40 min |
| Jun 8, 2:27 PM CDT | Severe Thunderstorm Warning | LSX | Pike | 48 min |
| Jun 8, 2:58 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Callaway | 62 min |
| Jun 8, 3:57 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 48 min |
| Jun 8, 4:00 PM CDT | Severe Thunderstorm Warning | LSX | Callaway, Montgomery | 36 min |
| Jun 8, 4:04 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles | 44 min |
| Jun 8, 4:08 PM CDT | Severe Thunderstorm Warning | LSX | Warren | 24 min |
| Jun 8, 4:44 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Moniteau | 61 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.